# SDR CALA9900057

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: 69179002
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET HAS .3125 INCH CRACK AT INBOARD SIDE AT LEFT WING NR 1 SLAT WHERE INBOARD TRACK MOUNTS TO LOWER SKIN.  REMOVED AND REPLACED CRACKED BRACKET PER SRM 51-30-2.
